# SDR USAA2013011000002

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 26,189 hours, 9,448 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: D4908516010051
- Part serial: 9005
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE REPAIR - SKIN CRACK ON TAIL CONE BETWEEN FR84 TO FR85 & BETWEEN R19L TO S19R.  REPLACED TAIL CONE IAW A320 AMM 53-58-11-400-007-A.
